# SDR SWAA990981

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: D, E

## Discrepancy

AIR TURNBACK IN FLIGHT SHUT DOWN.  FIRE INDICATION FOR NR 2 ENGINE.  DISCHARGED FIRE BOTTLES.  REMOVED AND REPLACED NR 2 ENGINE LOWER FIRE LOOP AND FIRE CONTROL PANEL.  CLEANED ALL FIRE LOOP ENDS AT FIRE WALL.  OPS CHECK GOOD PER MM. (CONTROL PANEL P/N 69-37307-112).
